Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 91, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Aug 7, 2013, 4:19 AM CDT for Camden County, Missouri. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2013, 4:19 AM CDT (09:19 UTC)
- Expired
- Aug 7, 2013, 8:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Camden County, MO
The radar
The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:00 AM CDT | FLASH FLOOD | 5 Wsw Wet Glaize, MO | DELAYED REPORT FROM EARLIER TODAY. ROUTE H CLOSED IN BOTH DIRECTIONS NEAR THE INTERSECTION WITH HIGHWAY T. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 161 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
750
WGUS53 KSGF 070919
FFWSGF
MOC029-071300-
/O.NEW.KSGF.FF.W.0091.130807T0919Z-130807T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
419 AM CDT WED AUG 7 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
* UNTIL 800 AM CDT.
* AT 417 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATED RAINFALL AMOUNTS OF ONE TO TWO INCHES
PER HOUR. RADAR AMOUNTS OF ONE TO THREE INCHES ARE EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H...3 MILES NORTHWEST OF STOUTLAND...
RAINY CREEK 2 MILES NORTH OF CLIMAX SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3822 9299 3819 9301 3823 9295 3819 9294
3819 9277 3822 9274 3821 9264 3810 9259
3802 9252 3802 9241 3786 9241 3783 9246
3780 9256 3790 9263 3790 9307 3819 9306
3819 9308 3826 9308 3827 9307
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:45 AM CDT, 34 minutes earlier.
Area forecast discussion, Aug 7, 3:45 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CDT Wed Aug 7 2013
...SERIOUS FLASH FLOOD SITUATION DEVELOPING ACROSS PORTIONS OF
CENTRAL MISSOURI AGAIN THIS MORNING...
.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013
Another round of significant rainfall has set up across portions
of central Missouri and the eastern Ozarks. To this point the axis
of heaviest rain is just to the northeast of the Waynesville and
Fort Leonard Wood areas that were hit so hard last night. Rainfall
is expected in those hard hit areas as we head toward sunrise. As
the low level jet veers, there will likely be a westward expansion
of rainfall. Will continue closely monitoring the need for further
flash flood warnings as tolerance for additional water is near
zero.
The most grave concern this morning will continue to be in a
corridor extending through Morgan, Miller, Maries, Phelps, Dent
and Shannon counties as well as northeastern portions of Pulaski
and Texas counties. Hourly rainfall rates in persistent areas of
50 dbz or greater continue to be between one and two inches. This
band of rainfall will remain in place through at least sunrise.
To the west, the MCS that originated over Kansas has accelerated
to the east. This system is now outflow dominate over our area
with wind gusts to 40mph expected. Some training of storms has
occurred over Bourbon, KS and Vernon, MO and there will continue
to be a flash flood risk in these areas.
Through sunrise, the linear complex will continue to surge to the
east northeast and affect areas mainly along/north of the Highway
60 corridor. Far southern Missouri will likely miss out for a
while. Much like yesterday morning, the nearly stationary band
over central Missouri will gradually weaken and shift to the
southeast with time. The back edge of precipitation will move from
west to east. Unlike yesterday, the remainder of today looks to be
unsettled. A boundary will sag into the area from the north and
act as a focusing mechanism for additional development this
afternoon as heating leads to destabilization. Have kept solid
chance PoPs most of the day and allow mesoscale trends to dictate
where higher chances will be needed.
Heading into tonight, you guessed it, yet ANOTHER round of
thunderstorms will affect the region. Initiation of an MCS over
south central Kansas and northern Oklahoma is expected during the
evening hours. This will spread eastward as a forward propagating,
linear system, entering the area overnight tonight. We should see
instability recharge enough to keep 3000 J/kg MUCAPE over at least
the southwestern portions of the area. As a result, we should see
a slightly better risk of damaging winds making it into extreme
southeastern Kansas and far western Missouri. Training storms will
be possible again tonight, and as a result the flash flood risk
remains elevated to significant.
.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013
This wet pattern looks to hold in place at least through Friday
night. On Thursday, widespread rain/thunderstorms look to be
ongoing first thing in the morning. With a quasi stationary
boundary over the area and the potential for destabilization out
ahead of the convective complex, there is a conditional severe
risk for damaging winds. Yet another round of showers and
thunderstorms is expected Thursday night as the low level boundary
remains entrenched across the region. If the airmass south of the
quasi stationary boundary can destabilize enough, the will be a
risk for a few severe storms. As has been the case, pin pointing the
exact axis of heavy rainfall will be a mesoscale challenge, but
the risk for heavy rainfall and the potential for flash flooding
remains high. Given good agreement with the models for Thursday
night, will go ahead and extend the Flash Flood Watch through 7 AM
Friday.
Medium range models continue to give us a glimmer of hope in
breaking this pattern during the upcoming weekend and maybe into
even early next week. The upper flow amplifies and the frontal
boundary/battle zone is shunted to our southwest. Have trended
PoPs downward. If this pattern shift can occur, temperatures will
also be below average.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
ISSUED AT 1153 PM CDT TUE AUG 6 2013
As has been the case for the past several nights, the primary
concern will be timing showers and thunderstorms. JLN and SGF
appear to be the most at risk for observing this activity during
the next 6 hours, with BBG potentially being affected around or
after daybreak. IFR visibility and MVFR ceilings will accompany
thunderstorms. Otherwise, VFR conditions are expected with winds,
in general, from a southerly direction.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Thursday morning FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Thursday morning FOR KSZ073-097-101.
&&
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...GaganHazardous weather outlook, Aug 7, 12:23 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1223 AM CDT WED AUG 7 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1223 AM CDT WED AUG 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. EXTREME FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL EXPAND ACROSS MUCH OF THE AREA EARLY THIS MORNING. A LINE OF THUNDERSTORMS OVER SOUTHEASTERN KANSAS WILL MERGE WITH THUNDERSTORMS THAT ARE DEVELOPING ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. AS THIS ACTIVITY MERGES...THUNDERSTORMS WILL THEN MOVE TO THE EAST SOUTHEAST THROUGH DAYBREAK. FREQUENT TO AT TIMES CONSTANT CLOUD TO GROUND LIGHTNING AND TORRENTIAL RAINFALL IS EXPECTED WITH THESE STORMS. THERE IS AN ELEVATED RISK FOR LOCALIZED DAMAGING WIND GUSTS...MAINLY WITH THE LINE OF STORMS THAT WILL ENTER FROM THE WEST. MARGINALLY SEVERE HAIL CANNOT BE RULED OUT WITH A FEW STORMS. WITH SATURATED SOILS ACROSS THE REGION...FLASH FLOODING IS LIKELY WHEREVER THUNDERSTORMS DO DEVELOP. AREAS THAT NORMALLY DO NOT FLOOD WILL BE AT RISK FOR FLOODING. IT IS POSSIBLE THAT PORTIONS OF THE OZARKS THAT EXPERIENCED EXTREME RAINFALL LATE MONDAY NIGHT AND EARLY TUESDAY MORNING WILL SEE ADDITIONAL RAINFALL EARLY THIS MORNING. IF THIS SCENARIO OCCURS...THE REDEVELOPMENT OF EXTREMELY DANGEROUS... LIFE THREATENING FLASH FLOODING WOULD BE LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. UNSETTLED WEATHER IS EXPECTED FOR THE REMAINDER OF THE WEEK INTO NEXT WEEKEND AS A FRONTAL BOUNDARY MEANDERS THROUGH THE AREA. CHANCES FOR THUNDERSTORMS WILL CONTINUE ON A NEAR DAILY BASIS CAUSING ADDITIONAL FLOODING OVER LOCATIONS WITH SATURATED SOIL CONDITIONS. THERE IS ALSO A LIMITED RISK FOR SEVERE THUNDERSTORMS WITH THIS ACTIVITY IF ENOUGH INSTABILITY CAN MATERIALIZE. AFTERNOON HEAT INDEX VALUES MAY REACH THE MID TO UPPER 90S ON A DAILY BASIS THIS WEEK ACROSS EXTREME SOUTHEASTERN KANSAS AND PORTIONS OF WESTERN AND SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO RELAY ANY INSTANCES OF FLOODING THAT THREATEN LIFE OR PROPERTY TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Aug 7, 3:25 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM HEAVY RAIN 3 ESE ROLLA 37.93N 91.72W
08/07/2013 M3.88 INCH PHELPS MO CO-OP OBSERVER
3.88 INCHES MEASURED IN LESS THAN 3 HOURS AND STILL
RAINING HEAVILY.
&&
MGRIFFINSpecial weather statement, Aug 7, 3:26 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CDT WED AUG 7 2013
MOZ057-058-070-070930-
MARIES MO-MILLER MO-PULASKI MO-
326 AM CDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PULASKI...SOUTHERN
MILLER AND SOUTHWESTERN MARIES COUNTIES UNTIL 430 AM CDT...
AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR IBERIA...OR 15 MILES EAST OF OSAGE BEACH...
MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
LAT...LON 3803 9193 3805 9195 3801 9197 3801 9202
3790 9202 3783 9207 3800 9241 3802 9241
3802 9246 3807 9257 3809 9257 3811 9260
3817 9260 3825 9234
TIME...MOT...LOC 0826Z 302DEG 22KT 3810 9232
FOSTERLocal storm report, Aug 7, 3:35 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM FLASH FLOOD 7 NE IBERIA 38.16N 92.20W
08/07/2013 MILLER MO LAW ENFORCEMENT
HIGHWAY 42 IS FLOODED AND IMPASSABLE NEAR THE MARIES AND
MILLER COUNTY LINE. HIGH WATER RESCUE GOING ON.
&&
MGRIFFINLocal storm report, Aug 7, 3:47 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM HEAVY RAIN ROLLA 37.95N 91.77W
08/07/2013 M3.24 INCH PHELPS MO PUBLIC
MEASURED 3.24 INCHES OF RAIN IN THE LAST TWO HOURS.
&&
JCOLUCCILocal storm report, Aug 7, 3:59 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CDT WED AUG 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 AM FLASH FLOOD 1 WSW NEWBURG 37.91N 91.92W
08/07/2013 PHELPS MO LAW ENFORCEMENT
WATER RUSHING OVER HIGHWAY P JUST WEST OF HIGHWAY T
INTERSECTION
&&
MGRIFFINSpecial weather statement, Aug 7, 4:02 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT WED AUG 7 2013
MOZ078-079-089-090-094-071000-
CEDAR MO-GREENE MO-POLK MO-DADE MO-LAWRENCE MO-
402 AM CDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR DADE...NORTHERN LAWRENCE...
NORTHWESTERN GREENE...SOUTHERN CEDAR AND WESTERN POLK COUNTIES UNTIL
500 AM CDT...
AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
ARCOLA TO 5 MILES NORTHWEST OF MILLER...MOVING EAST AT 40 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT
WEDNESDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3729 9405 3729 9407 3769 9406 3775 9336
3720 9335 3719 9405
TIME...MOT...LOC 0902Z 266DEG 43KT 3760 9381 3727 9385
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 12:10 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 8 hr |
| Aug 7, 1:12 AM CDT | Special Weather Statement | SGF | Phelps | 63 min |
| Aug 7, 1:35 AM CDT | Special Weather Statement | SGF | Benton | 55 min |
| Aug 7, 2:45 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 5 hr |
| Aug 7, 2:59 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 5 hr |
| Aug 7, 3:07 AM CDT | Flash Flood Warning | SGF | Vernon | 5 hr |
| Aug 7, 3:21 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 39 min |
| Aug 7, 3:26 AM CDT | Special Weather Statement | SGF | Miller | 64 min |
| Aug 7, 3:38 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| Aug 7, 4:02 AM CDT | Special Weather Statement | SGF | Dade, Polk | 58 min |
| Aug 7, 4:34 AM CDT | Flash Flood Warning | SGF | Phelps, Pulaski, Texas | 7 hr |
| Aug 7, 4:39 AM CDT | Special Weather Statement | SGF | Greene | 36 min |
| Aug 7, 5:33 AM CDT | Special Weather Statement | SGF | Texas, Wright | 57 min |
| Aug 7, 5:38 AM CDT | Flash Flood Warning | SGF | Laclede, Wright | 4 hr |
| Aug 7, 5:49 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 56 min |
| Aug 7, 6:21 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 39 min |
| Aug 7, 6:50 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Shannon, Texas | 3 hr |
| Aug 7, 6:51 AM CDT | Special Weather Statement | SGF | Howell, Oregon, Shannon | 39 min |
| Aug 7, 7:57 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 7 hr |
| Aug 7, 7:58 AM CDT | Areal Flood Warning | SGF | Vernon | 4 hr |
| Aug 7, 8:01 AM CDT | Flash Flood Warning | SGF | Dent, Shannon | 4 hr |
| Aug 7, 8:04 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Morgan | 4 hr |
| Aug 7, 9:51 AM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney and 2 more | 6 hr |
| Aug 7, 9:56 AM CDT | Areal Flood Warning | SGF | Laclede, Wright | 27 hr |
| Aug 7, 11:53 AM CDT | Areal Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 24 hr |
| Aug 7, 2:40 PM CDT | River Flood Warning | SGF | Shannon | 18 hr |
| Aug 7, 2:57 PM CDT | Areal Flood Warning | SGF | Maries, Miller, Phelps, Pulaski | 21 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.